# SDR HEEA063297

- Difficulty date: August 10, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N23023
- Make and model: Bell 412
- Aircraft serial: 33080
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Indicator
- Part number: 5205160006
- Condition: Won'T Test
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TO FLAG COMES WITH POWER AND NO FROM FLAG WHEN TEST WITH NAV 401 TEST SET.  PERFORMED PRELIMINARY INSPECTION AND UNIT FUNCTION TEST GOOD.
